# SDR AMWA76315

- Difficulty date: March 10, 2006
- Submitted: May 9, 2006
- Operation: Air carrier
- Aircraft: N166YV
- Make and model: Beech 1900D
- Aircraft serial: UE166
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Bird Strike
- Location: Rt Wing
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON APPROACH INTO MHK AIRCRAFT STRUCK MULTIPLE GEESE. AIRCRAFT DAMAGE TO RIGHT STUB WING AND RIGHT WING OUTBOARD NACELLE. MAINTENANCE REMOVED AND REPLACED THE ENTIRE RT LEADING EDGE IAW FR-CO-01332,01333,01334.
